Journal of Applied Mathematics and Stochastic Analysis
The existence of random fixed points for nonexpansive and pseudocontractive random multivalued operators defined on unbounded subsets of a Banach space is proved. A random coincidence point theorem for a pair of compatible random multivalued operators is established.
Ismat Beg and Naseer Shahzad, “Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 569-580, 1994. doi:10.1155/S1048953394000444